Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had a miscarriage, lost blood, redness on face, breast sensitivity. What to do?

Hi! I had a miscarriage on the 17th/18th of December. I lost a lot of blood and had to have a D&C as everything didn t pass. My symptoms ceased after a few weeks and I felt I ovulated a couple of weeks ago. I ve had unprotected sex twice since the miscarriage (not straight away). One symptom of pregnancy that I have (I have 3 children and have had 2 miscarriages in total the previous one before the birth of my third child who is 21 months) is a redness in the face (blotchiness) after I wash it or after a shower. This had been happening during my recent pregnancy but stopped a couple of weeks after I d lost the baby. However, today it started again and is very bad. I also had breast sensitivity. I didn t expect to be pregnant again so soon as I had a period last week (4 weeks after the misscarriage). It was very light though and I didn t have any normal menstual symtoms. I thought that this might be because I d had a D&C. I haven t tested for pregnancy yet as I m in work but do you think that I should?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, I have gone through your query and understood your concerns. The return of menses after a miscarriage varies among women depending on the age of pregnancy. It could be as short as 4 weeks in early miscarriages. If I were your treating Doctor, I would advise you to do the pregnancy test and some other tests to determine the cause of frequent miscarriages. I suggest you consult your Doctor and get advice on contraception.
Hope this answers your query. Wishing you good health
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor